Works matching DE "CONTROLLABILITY in systems engineering"
Results: 1138
Hybrid Materials from Ultrahigh‐Inorganic‐Content Mineral Plastic Hydrogels: Arbitrarily Shapeable, Strong, and Tough.
- Published in:
- Advanced Functional Materials, 2020, v. 30, n. 19, p. 1, doi. 10.1002/adfm.201910425
- By:
- Publication type:
- Article
Electrohydrodynamically Printed High‐Resolution Full‐Color Hybrid Perovskites.
- Published in:
- Advanced Functional Materials, 2019, v. 29, n. 35, p. N.PAG, doi. 10.1002/adfm.201903294
- By:
- Publication type:
- Article
Field Emission of Electrons Powered by a Triboelectric Nanogenerator.
- Published in:
- Advanced Functional Materials, 2018, v. 28, n. 21, p. 1, doi. 10.1002/adfm.201800610
- By:
- Publication type:
- Article
Toward a New Real-Time Approach for Group Consensus: A Usability Analysis of Synchronous Delphi System.
- Published in:
- Group Decision & Negotiation, 2020, v. 29, n. 2, p. 345, doi. 10.1007/s10726-020-09661-7
- By:
- Publication type:
- Article
Indirect Boundary Controllability of Coupled Degenerate Wave Equations.
- Published in:
- Acta Applicandae Mathematicae, 2024, v. 190, n. 1, p. 1, doi. 10.1007/s10440-024-00649-y
- By:
- Publication type:
- Article
Controllability of the powerslide motion of an automobile with different actuation inputs.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 803, doi. 10.1002/pamm.201610390
- By:
- Publication type:
- Article
Controllability characterization of switched DAEs.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 643, doi. 10.1002/pamm.201510311
- By:
- Publication type:
- Article
Controllability of switched DAEs: The single switch case.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 15, doi. 10.1002/pamm.201410005
- By:
- Publication type:
- Article
Optimal Actuator Placement for Dynamical Systems.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 469, doi. 10.1002/pamm.201310227
- By:
- Publication type:
- Article
Results on approximate controllability of neutral integro‐differential stochastic system with state‐dependent delay.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 1, p. 1, doi. 10.1002/num.22698
- By:
- Publication type:
- Article
Results on existence and controllability results for fractional evolution inclusions of order 1 < r < 2 with Clarke's subdifferential type.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 1, p. 1, doi. 10.1002/num.22691
- By:
- Publication type:
- Article
Controllability of nonlinear Hilfer fractional Langevin dynamical system.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 2, p. 995, doi. 10.1002/num.22914
- By:
- Publication type:
- Article
Results on approximate controllability of nondensely defined fractional neutral stochastic differential systems.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 4, p. 733, doi. 10.1002/num.22687
- By:
- Publication type:
- Article
New results concerning to approximate controllability of Hilfer fractional neutral stochastic delay integro‐differential systems.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 2, p. 1072, doi. 10.1002/num.22567
- By:
- Publication type:
- Article
Incorporation of axiomatic design theory into design of a microchannel system for uniform and size-controllable microspheres.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2011, v. 57, n. 5-8, p. 491, doi. 10.1007/s00170-011-3324-4
- By:
- Publication type:
- Article
Actuator topology design using the controllability Gramian.
- Published in:
- Structural & Multidisciplinary Optimization, 2015, v. 51, n. 1, p. 145, doi. 10.1007/s00158-014-1121-z
- By:
- Publication type:
- Article
Global positional synthesis and stabilization in finite time of MIMO generalized triangular systems by means of the controllability function method.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 189, n. 5, p. 795, doi. 10.1007/s10958-013-1219-7
- By:
- Publication type:
- Article
Suppression strategy for the inrush current of a solid-state transformer caused by the reclosing process.
- Published in:
- Protection & Control of Modern Power Systems, 2023, v. 8, n. 1, p. 1, doi. 10.1186/s41601-023-00326-6
- By:
- Publication type:
- Article
Suppression strategy for the inrush current of a solid-state transformer caused by the reclosing process.
- Published in:
- Protection & Control of Modern Power Systems, 2023, v. 8, n. 1, p. 1, doi. 10.1186/s41601-023-00326-6
- By:
- Publication type:
- Article
Pilot protection of hybrid MMC DC grid based on active detection.
- Published in:
- Protection & Control of Modern Power Systems, 2020, v. 5, n. 1, p. 1, doi. 10.1186/s41601-020-0152-2
- By:
- Publication type:
- Article
Structural Design of Supreme Controller with Uncontrollable Transitions.
- Published in:
- Journal Européen des Systèmes Automatisés, 2022, v. 55, n. 2, p. 155, doi. 10.18280/jesa.550201
- By:
- Publication type:
- Article
NONLOCAL SOLUTIONS AND CONTROLLABILITY OF SCHRÖDINGER EVOLUTION EQUATION.
- Published in:
- Fixed Point Theory, 2020, v. 21, n. 2, p. 657, doi. 10.24193/fpt-ro.2020.2.46
- By:
- Publication type:
- Article
APPROXIMATE CONTROLLABILITY OF FRACTIONAL NEUTRAL DIFFERENTIAL SYSTEMS WITH BOUNDED DELAY.
- Published in:
- Fixed Point Theory, 2016, v. 17, n. 2, p. 495
- By:
- Publication type:
- Article
Emission charge controllability in Cournot duopoly: static and dynamic effects.
- Published in:
- Journal of Difference Equations & Applications, 2022, v. 28, n. 10, p. 1282, doi. 10.1080/10236198.2021.2020264
- By:
- Publication type:
- Article
Rank conditions for controllability of discrete fractional time-invariant linear systems.
- Published in:
- Journal of Difference Equations & Applications, 2019, v. 25, n. 6, p. 869, doi. 10.1080/10236198.2019.1596265
- By:
- Publication type:
- Article
无人机数据链暗室拉距测试方法.
- Published in:
- Telecommunication Engineering, 2022, v. 62, n. 7, p. 989, doi. 10.3969/j.issn.1001-893x.2022.07.024
- By:
- Publication type:
- Article
Risk Prevention and Control of Marine Coal Enterprises Based on Supply-Side Reform.
- Published in:
- Journal of Coastal Research, 2020, v. 110, p. 137, doi. 10.2112/JCR-SI110-033.1
- By:
- Publication type:
- Article
Theoretical progress and practical challenges in controlling complex networks.
- Published in:
- National Science Review, 2014, v. 1, n. 3, p. 341, doi. 10.1093/nsr/nwu025
- By:
- Publication type:
- Article
Controlling complex, non-linear dynamical networks.
- Published in:
- 2014
- By:
- Publication type:
- Opinion
Structural damage identification and location using grammian matrices.
- Published in:
- Shock & Vibration, 2012, v. 19, n. 3, p. 287, doi. 10.1155/2012/158723
- By:
- Publication type:
- Article
DECOMPOSITIONS AND BANG-BANG PROPERTIES.
- Published in:
- Mathematical Control & Related Fields, 2017, v. 7, n. 1, p. 73, doi. 10.3934/mcrf.2017005
- By:
- Publication type:
- Article
RELATIVE CONTROLLABILITY OF LINEAR SYSTEMS OF FRACTIONAL ORDER WITH DELAY.
- Published in:
- Mathematical Control & Related Fields, 2015, v. 5, n. 4, p. 845, doi. 10.3934/mcrf.2015.5.845
- By:
- Publication type:
- Article
ERRATA: CONTROLLABILITY OF THE CUBIC SCHROEDINGER EQUATION VIA A LOW-DIMENSIONAL SOURCE TERM.
- Published in:
- 2014
- By:
- Publication type:
- Correction Notice
PHANTOM TRACKING METHOD, HOMOGENEITY AND RAPID STABILIZATION.
- Published in:
- Mathematical Control & Related Fields, 2013, v. 3, n. 3, p. 303, doi. 10.3934/mcrf.2013.3.303
- By:
- Publication type:
- Article
LOCAL CONTROLLABILITY OF 1D SCHÖRDINGER EQUATIONS WITH BILINEAR CONTROL AND MINIMAL TIME.
- Published in:
- Mathematical Control & Related Fields, 2014, v. 4, n. 2, p. 125, doi. 10.3934/mcrf.2014.4.125
- By:
- Publication type:
- Article
CONTROLLABILITY WITH QUADRATIC DRIFT.
- Published in:
- Mathematical Control & Related Fields, 2013, v. 3, n. 4, p. 433, doi. 10.3934/mcrf.2013.3.433
- By:
- Publication type:
- Article
SPARSE STABILIZATION AND OPTIMAL CONTROL OF THE CUCKER-SMALE MODEL.
- Published in:
- Mathematical Control & Related Fields, 2013, v. 3, n. 4, p. 447, doi. 10.3934/mcrf.2013.3.447
- By:
- Publication type:
- Article
TIME OPTIMAL CONTROL FOR A NONHOLONOMIC SYSTEM WITH STATE CONSTRAINT.
- Published in:
- Mathematical Control & Related Fields, 2013, v. 3, n. 2, p. 185, doi. 10.3934/mcrf.2013.3.185
- By:
- Publication type:
- Article
CONTROLLABILITY PROBLEMS FOR THE 1-D WAVE EQUATIONS ON A HALF-AXIS WITH NEUMANN BOUNDARY CONTROL.
- Published in:
- Mathematical Control & Related Fields, 2013, v. 3, n. 2, p. 161, doi. 10.3934/mcrf.2013.3.161
- By:
- Publication type:
- Article
Well-posedness and approximate controllability of neutral network systems.
- Published in:
- Networks & Heterogeneous Media, 2021, v. 16, n. 4, p. 569, doi. 10.3934/nhm.2021018
- By:
- Publication type:
- Article
Homogenization and exact controllability for problems with imperfect interface.
- Published in:
- Networks & Heterogeneous Media, 2019, v. 14, n. 2, p. 411, doi. 10.3934/nhm.2019017
- By:
- Publication type:
- Article
EXACT AND POSITIVE CONTROLLABILITY OF BOUNDARY CONTROL SYSTEMS.
- Published in:
- Networks & Heterogeneous Media, 2017, v. 12, n. 2, p. 319, doi. 10.3934/nhm.2017014
- By:
- Publication type:
- Article
Controllability robustness of linear interval systems with delay in control and unstructured uncertainties.
- Published in:
- IMA Journal of Mathematical Control & Information, 2014, v. 31, n. 3, p. 403, doi. 10.1093/imamci/dnt017
- By:
- Publication type:
- Article
Approximate controllability of fractional neutral integro-differential inclusions with state-dependent delay in Hilbert spaces.
- Published in:
- IMA Journal of Mathematical Control & Information, 2013, v. 30, n. 4, p. 443, doi. 10.1093/imamci/dns033
- By:
- Publication type:
- Article
Time-delay systems with remarkable structural properties.
- Published in:
- IMA Journal of Mathematical Control & Information, 2012, v. 29, n. 2, p. 271, doi. 10.1093/imamci/dnr040
- By:
- Publication type:
- Article
Non-unique and non-bang-bang controls in some linear time-optimal problems.
- Published in:
- IMA Journal of Mathematical Control & Information, 2012, v. 29, n. 2, p. 259, doi. 10.1093/imamci/dnr042
- By:
- Publication type:
- Article
All-ferroelectric implementation of reservoir computing.
- Published in:
- Nature Communications, 2023, v. 14, n. 1, p. 1, doi. 10.1038/s41467-023-39371-y
- By:
- Publication type:
- Article
HAZARD PERCEPTION AND DEMAND FOR INSURANCE AMONG SELECTED MOTORCYCLISTS IN LAGOS, NIGERIA.
- Published in:
- South East Asian Journal of Management, 2016, v. 10, n. 2, p. 121
- By:
- Publication type:
- Article
Prediction of Bone Metastasis in Breast Cancer Based on Minimal Driver Gene Set in Gene Dependency Network.
- Published in:
- Genes, 2019, v. 10, n. 6, p. 466, doi. 10.3390/genes10060466
- By:
- Publication type:
- Article
UPRAVLJANJE MAŠINE (PRESE) ZA ŠTANCANJE LIMA.
- Published in:
- Military Technical Courier / Vojnotehnicki Glasnik, 2014, v. 62, n. 3, p. 128, doi. 10.5937/vojtehg62-3354
- By:
- Publication type:
- Article